# SDR DALA2024051605264

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0343913) RH LOWER 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED ON I/B SIDE. REMOVED UPPER VAPOR BARRIER ATTACH ANGLE AT R/H LOWER 663. INSTALLED REPLACEMENT ATTACH ANGLE PER B737 SRM 57-10-10-2R-5.
